RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1387–1395 (Mi de7567)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Fundamental solutions of $B$-hypo-elliptic equations

I. A. Kipriyanov, A. A. Kulikov

Voronezh State University

Full text: PDF file (1035 kB)

English version:
Differential Equations, 1991, 27:8, 986–992

Bibliographic databases:
UDC: 517.95
Received: 10.01.1990

Citation: I. A. Kipriyanov, A. A. Kulikov, “Fundamental solutions of $B$-hypo-elliptic equations”, Differ. Uravn., 27:8 (1991), 1387–1395; Differ. Equ., 27:8 (1991), 986–992

Citation in format AMSBIB
\Bibitem{KipKul91}
\by I.~A.~Kipriyanov, A.~A.~Kulikov
\paper Fundamental solutions of $B$-hypo-elliptic equations
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1387--1395
\mathnet{http://mi.mathnet.ru/de7567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138067}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 986--992


Linking options:
  • http://mi.mathnet.ru/eng/de7567
  • http://mi.mathnet.ru/eng/de/v27/i8/p1387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    2. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
  • Number of views:
    This page:64
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020